# SDR P5CA9800786

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Deformed
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED UPPER DECK FLOORBEAM ATTACH VERTICAL STIFFENERS AT BS 460 RBL 55 AND RBL 74.  REPLACED STIFFENERS PER BOEING SRM 51-10-01.
